# SDR 06FDEA0338

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER SKIN AT STA 1069 AT ADF ANTENNA CORRODED.  REMOVED CORROSION IAW DC10-30 SRM 51-21-01 VOL II.  ORIGINAL THICKNESS .068, AFTER BLENDING .047 , .021 MATERIAL LOST OUT OF LIMITS IAW DC10-30 SRM 53-00-01 VOL II.  FABED REPAIR DOUBLER IAW DC10-30 SRM 53-20-00 PG 85 VOL I .  ALODINED AND PRIMED IAW DC10-30 RSM 51-21-01 VOL II.   INSTALLED REPAIR IAW DC10-30 SRM 53-20-00 PG 87 VOL I.  N/R # N00921 WORK ORDER NR 00031289.
